Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2012Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2012, 11:26 AM EDT for Sussex County, New Jersey. It was in force for 94 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2012, 11:26 AM EDT (15:26 UTC)
Expired
Jul 23, 2012, 1:00 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 144 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 12:37 PM EDTHAIL 1Hainesville, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WWUS81 KPHI 231526
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT MON JUL 23 2012

NJZ001-231700-
SUSSEX NJ-
1126 AM EDT MON JUL 23 2012

...A STRONG THUNDERSTORM MAY AFFECT SUSSEX COUNTY...

AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES NORTHEAST OF SCRANTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR MONTAGUE...HAINESVILLE AROUND
1215 PM...HIGH POINT AROUND 1230 PM...SUSSEX...HAMBURG AROUND 1245 
PM...VERNON VALLEY AND HIGHLAND LAKE AROUND 100 PM. THE STRONGEST
PART OF THIS SMALL THUNDERSTORM CLUSTER MIGHT STAY NORTH OF THE 
COUNTY. 

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM EVEN IF THIS 
STRONGEST PART STAYS NORTH OF THE BORDER. SMALL HAIL IS ALSO POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4123 7441 4109 7448 4105 7454 4125 7487
      4129 7484 4135 7476 4136 7469

$$
 
TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 10:26 AM EDT, 1 hour earlier.

Area forecast discussion, Jul 23, 10:26 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 AM EDT MON JUL 23 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL APPROACH THE REGION EARLY TODAY AND GRADUALLY
DISSIPATE. MEANWHILE, A STRONGER COLD FRONT WILL ADVANCE THROUGH THE
GREAT LAKES REGION TONIGHT AND TRACK INTO OUR AREA TUESDAY. THIS
FRONT EVENTUALLY STALLS TO OUR SOUTH WEDNESDAY AS HIGH PRESSURE
BRIEFLY INFLUENCES OUR AREA. FROM THURSDAY INTO FRIDAY, A WARM FRONT
WILL APPROACH AND LIFT NORTHWARD THROUGH THE REGION, FOLLOWED BY A
COLD FRONT FROM THE WEST TRACKING ACROSS THE MID ATLANTIC AROUND
SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES WERE NEEDED FOR THE LATE MORNING FCST UPDATE.
LOW CLOUDS ARE LINGERING ACROSS PARTS OF THE DELAWARE VALLEY AND
SRN NJ. SCATTERED SHOWERS AND TSTMS ARE EXPECTED THI
AFTERNOON...MOSTLY ACROSS THE NRN HALF OF THE AREA. THE SLIGHT
RISK AREA ON THE DAY1 OUTLOOK HAS EXPANDED TO COVER MOST OF THE
AREA. THE HWO WAS REISSUED TO REFLECT THIS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
CONVECTION WILL BE THE FORECAST PROBLEM FOR THIS PERIOD ONCE AGAIN.
THE EVENING CONVECTION SHOULD DIE OFF SOUTH...BUT ACROSS THE NORTH
THE CONVECTION MAY STILL HAVE SOME ORGANIZATION DUE TO INCREASING
SHEAR. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE INCLUDED FOR
BOTH OF THE ABOVE.

THE NEXT CONVECTIVE QUESTION COMES LATE TONIGHT AND EARLY TUESDAY
MORNING. MODELS ARE STILL POINTING TO THE POTENTIAL FOR ORGANIZED
CONVECTION (IN THE FORM OF AN MCS?) POSSIBLY AFFECTING NORTHWEST
AREAS. INSTABILITY SHOULD BE ELEVATED ACROSS THE ABOVEMENTIONED AREA
BY 0900 UTC TUESDAY...AND THIS IS SHOWN BY MODEL SOUNDINGS. WHILE 45
KNOTS OF WIND COULD BE AVAILABLE AT 850 MB WITH THE POSSIBLE MCS...
MOIST (AND STABILIZING) LOW LEVELS COULD MITIGATE THE THREAT OF
GUSTY WINDS.

SINCE IT IS UNCLEAR JUST HOW MUCH OF AN IMPACT THIS CONVECTIVE
POTENTIAL COULD HAVE...NO ENHANCED WORDING WILL BE INTRODUCED INTO
THE FORECAST NOW. PERHAPS THE GREATER THREAT MAY BE HEAVY RAIN...AS
PRECIPITABLE WATER VALUES PEAK NEAR 1.85 INCHES. STORM MOTION SHOULD
BE SUFFICIENT TO LEAVE THE FLASH FLOOD THREAT LOW...AND GUIDANCE
NUMBERS ARE STILL FAIRLY HIGH.

LOWS WERE BASED MAINLY ON A BLEND OF MOS NUMBERS AND THE PREVIOUS
FORECAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
TO START THE LONG TERM, A COLD FRONT WILL BE APPROACHING THE REGION
FROM AROUND THE GREAT LAKES. THERE COULD BE SOME SCATTERED ONGOING
SHWR/T-STORM ACTIVITY AROUND DAYBREAK TUESDAY AS SOME MODELS STILL
SHOW A POSSIBLE REMNANT MCS MAKING IT INTO THE AREA OVERNIGHT MONDAY
INTO THE EARLY MORNING OF TUESDAY. FROM THERE, THE COLD FRONT
PROGRESSES INTO THE REGION DURING TUESDAY, BUT THERE CONTINUE TO BE
ENOUGH MODEL DIFFERENCES WITH THE FRONTAL PASSAGE THAT CONFIDENCE IN
THE COVERAGE AND STRENGTH OF THE CONVECTION IS BELOW AVERAGE. BOTH
THE GFS AND ECMWF SHOW A VORT MAX DIVING SOUTH IN THE NORTHWEST FLOW
ALOFT, PASSING OVER THE DELMARVA REGION AND SOUTHERN NJ. THIS IS
ALSO THE REGION WHERE MU CAPES ARE PROGGED TO BE THE HIGHEST.
HOWEVER, DURING THE COURSE OF THE DAY THE MODELS SHOW NEGATIVE
THETA E ADVECTION. FOR NOW, WE HAVE DECIDED TO MAINTAIN THE SLIGHT
CHANCE TO CHANCE POPS FOR CONVECTION, WITH THE HIGHER POPS NEAR AND
OVER THE DELMARVA REGION. THERE IS STILL THE POTENTIAL FOR SOME
STORMS TO PRODUCE GUSTY WINDS AND HEAVY RAIN GIVEN THE ENVIRONMENTAL
CONDITIONS, BUT WITH BELOW AVERAGE CONFIDENCE IN STORM COVERAGE, WE
HAVE NOT YET INCLUDED THESE ELEMENTS IN THE GRIDS AND WILL CONTINUE
TO MAKE A MENTION IN THE HWO. IN ADDITION TO THE PROGGED CONVECTIVE
ACTIVITY, TUESDAY WILL BE A VERY WARM AND FAIRLY HUMID DAY. WARM
WESTERLY WINDS AHEAD OF THE SURFACE COLD FRONT WILL PUSH MAX
TEMPERATURES INTO THE LOWER 90S FOR MOST AREAS. HOWEVER THIS COULD
DEPEND ON HOW MUCH LEFTOVER CLOUD COVER REMAINS FROM ANY EARLY
MORNING CONVECTIVE ACTIVITY. DEWPOINTS ARE PROGGED TO BE FALLING
DURING THE DAY, AND THUS WE EXPECT TO FALL BELOW CRITERIA FOR ANY
HEAT RELATED HEADLINES. HOWEVER, WE WILL STILL MAKE A MENTION OF
THIS CONCERN IN THE HWO.

BEHIND THIS COLD FRONTAL PASSAGE, HIGH PRESSURE IS PROGGED TO
BRIEFLY RETURN OVER THE REGION FOR WEDNESDAY. AMPLE SUN IS EXPECTED
FOR THE FCST AREA ALONG WITH A COOLER, DRIER AIRMASS IN PLACE.
DEWPOINTS ARE FORECAST TO BE IN THE 50S. THIS WILL NOT LAST FOR
LONG, HOWEVER, AS A WARM FRONT IS FCST TO APPROACH AND ADVANCE
THROUGH THE REGION THURSDAY INTO FRIDAY. FOR THE MOST PART, CHANCE
POPS HAVE BEEN MAINTAINED FOR SCATTERED SHWR/T-STORM ACTIVITY IN
THIS TIMEFRAME. UNSETTLED WEATHER WILL CONTINUE THEN FOR THE FCST
AREA INTO SATURDAY AS A COLD FRONT APPROACHES FROM THE WEST AND
PASSES THROUGH THE REGION. CHANCE POPS WERE ALSO RETAINED FOR
CONVECTIVE ACTIVITY. FOLLOWING THE FRONTAL PASSAGE, THE MODELS SHOW
AN AREA OF HIGH PRESSURE BUILDING INTO THE REGION, AND A PRECIP FREE
FCST IS MAINTAINED ON SUNDAY. FOR TEMPERATURES, A BLEND OF HPC
GUIDANCE AND CONTINUITY WAS USED FOR MUCH OF THE LONG TERM.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LOW CLOUDS CONTINUW TO LINGER ACROSS PARTS OF THE DELAWARE VALLEY
WITH CIGS MOSTLY LOW MVFR/HIGH IFR. THESE WILL MIX OUT SHORTLY AS
SFC WINDS CONTINUE TO PICK-UP AND THE SUN CONTINUES TO HEAT THE
SFC. SCATTERED SHOWERS/TSTMS ARE EXPECTED LATER THIS AFTERNOON.
LOW CONFID TIMING/LOCATION. TAFS FROM EARLIER SEEM OK ATTM.

OUTLOOK...
TUESDAY...MAINLY VFR CONDITIONS EXPECTED. SCATTERED SHWR/T-STORM
ACTIVITY MAY CREATE LOCAL MVFR CONDITIONS FOR A TIME, ESPECIALLY FOR
SOUTHERN LOCATIONS.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...VFR CONDITIONS.

THURSDAY...VFR CONDITIONS FOR MUCH OF THE DAY. SCATTERED
SHWRS/T-STORMS MAY PRODUCE SOME MVFR IN THE LATTER PART OF THE DAY.

THURSDAY NIGHT THROUGH FRIDAY...SHWR/T-STORM ACTIVITY ASSOCIATED
WITH A WARM FRONT IS EXPECTED TO YIELD MVFR OR EVEN IFR FOR A TIME.

&&

.MARINE...
SEA AND BAY BREEZES MAY BE ABLE TO DEVELOP LATER THIS MORNING OR
EARLY THIS AFTERNOON...BEFORE THE GRADIENT FLOW STARTS TO
INCREASE. THE SUPERIMPOSITION OF THE SEA AND BAY BREEZE
CIRCULATIONS COULD RESULT IN SOUTH TO SOUTHWEST WIND GUSTS NEAR 20
KNOTS ACROSS SOUTHERN OCEAN WATERS AND THE DELAWARE BAY LATE THIS
AFTERNOON. HOWEVER...WIND GUSTS ARE NOT EXPECTED TO EXCEED 25
KNOTS...SO NO MARINE HEADLINES ARE ANTICIPATED.

WINDS SHOULD BACK OFF LATE THIS EVENING...THOUGH THIS MAY BE A
SLOWER PROCESS ON THE DELAWARE BAY THAN OVER THE OCEAN WATERS. THE
SOUTH TO SOUTHWEST FETCH COULD BRING SEAS OVER THE NORTHERN OCEAN
WATERS CLOSER TO 4 FEET...BUT THIS COULD JUST BE THE NORMAL
WAVEWATCH OVERESTIMATION OF SEAS ON THE SOUTH SOUTHWEST FLOW. NO
HEADLINES ARE EXPECTED.

OUTLOOK...
IN THE EXTENDED PERIOD, THE BEST OPPORTUNITY OF REACHING SCA
CRITERIA LOOKS TO BE THURSDAY NIGHT INTO EARLY FRIDAY WITH A WARM
FRONT PASSING THROUGH THE REGION. WIND GUSTS AND SEAS ARE FORECAST
TO JUST MEET CRITERIA AT THIS TIME. OTHERWISE, WINDS AND SEAS ARE
EXPECTED TO BE SUB-SCA DURING THE EXTENDED.

&&

.RIP CURRENTS...
OUR SPOTTER ON LONG BEACH ISLAND IS REPORTING A MODERATE SOUTH TO
NORTH CURRENT. THIS COMBINED WITH THE SOUTHEAST SWELL WILL RESULT
IN A MODERATE RISK OF RIP CURRENTS...ESPECIALLY AROUND THE TIME OF
TIDE CHANGE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...O'HARA
SHORT TERM...HAYES
LONG TERM...KLINE
AVIATION...KLINE/O'HARA
MARINE...HAYES/KLINE
RIP CURRENTS...
Hazardous weather outlook, Jul 23, 9:56 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 AM EDT MON JUL 23 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-241400-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
956 AM EDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY
RAINFALL ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

DEZ004-NJZ014-024>026-241400-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
956 AM EDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY
RAINFALL ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

ANZ430-431-450>455-241400-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
956 AM EDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, Jul 23, 11:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT MON JUL 23 2012

NJZ001-231700-
SUSSEX NJ-
1126 AM EDT MON JUL 23 2012

...A STRONG THUNDERSTORM MAY AFFECT SUSSEX COUNTY...

AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES NORTHEAST OF SCRANTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR MONTAGUE...HAINESVILLE AROUND
1215 PM...HIGH POINT AROUND 1230 PM...SUSSEX...HAMBURG AROUND 1245
PM...VERNON VALLEY AND HIGHLAND LAKE AROUND 100 PM. THE STRONGEST
PART OF THIS SMALL THUNDERSTORM CLUSTER MIGHT STAY NORTH OF THE
COUNTY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM EVEN IF THIS
STRONGEST PART STAYS NORTH OF THE BORDER. SMALL HAIL IS ALSO POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4123 7441 4109 7448 4105 7454 4125 7487
      4129 7484 4135 7476 4136 7469

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:19 PM EDTSpecial Weather StatementPHISussex56 min
Jul 23, 12:32 PM EDTSevere Thunderstorm WarningPHISussex73 min
Jul 23, 1:00 PM EDTSevere Thunderstorm WarningPHISussex60 min
Jul 23, 1:11 PM EDTFlash Flood WarningPHISussex3 hr
Jul 23, 1:57 PM EDTSevere Thunderstorm WarningPHISussex78 min
Jul 23, 2:24 PM EDTSpecial Weather StatementPHIWarren66 min
Jul 23, 2:44 PM EDTSevere Thunderstorm WarningPHIMorris, Warren76 min
Jul 23, 2:47 PM EDTFlash Flood WarningPHIMorris, Sussex, Warren3 hr
Jul 23, 3:42 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset78 min
Jul 23, 4:56 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Somerset94 min
Jul 23, 5:56 PM EDTSpecial Weather StatementPHIBurlington, Camden, Hunterdon, Mercer64 min
Jul 23, 6:35 PM EDTSpecial Weather StatementPHIMorris, Sussex85 min
Jul 23, 6:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren69 min
Jul 23, 7:39 PM EDTFlash Flood WarningPHISussex, Warren2 hr
Jul 23, 7:56 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren59 min
Jul 23, 4:31 PM EDTSpecial Weather StatementPHIBerks59 min
Jul 23, 5:09 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Lehigh, Montgomery51 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.